Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Quick pulse, low BP, indigestion, nausea, vertigo, doing body trim, history of mobile gallstones, asthma. Treatment ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Hi I have been doing BodyTrim for 4 days now. Yesterday I started experiencing a stronger faster heart beat. My blood pressure is usually on the low side. I have been experiencing indigestion, nausea and when I look down or up I get very dizzy (verdigo). What is wrong with me
I am 32 and I weight 103kg and I have small mobile gallstones and asthma, but no other medical conditions. It is causing some anxiety for me as I have 2 little toddlers to look after. I have stopped the diet and have eaten normally cine last night but the syptoms are not going away. the dizziness seems to be getting worse.
Posted Fri, 4 May 2012 in Weight Loss
Answered by Dr. Mitaly 41 minutes later

Thanks for posting your query.

It seems you are experiencing the side effect of Body trim use.

Different anti obesity medications,programmes alter one of the fundamental processes of the human body -Weight Regulation, by either altering appetite, metabolism,or absorption of calories.

They are associated with various side effects as nausea, vomitting, bloating, dizziness, increased heart beat, blood pressure changes, anxiety etc.

I advise you to stop taking the weight loss diet. First of all, give your diet an overhaul if you're lacking vital nutrients for growth and switch to healthy foods like food XXXXXXX in protein, vitamins(mainly vit A and vit C) and other micronutrient like zinc, iron and copper.

Also eat a healthy balanced meal.

Do some form of regular exercise.

Do not worrry, as the diet would be elliminated from the system you would start feeling better.

Do not smoke and have alcohol right now as symptoms would worsen.

If the dizziness persists or worsens even after a day then consider visiting a Physician for evaluation.

Hope this answers your query.I will be available for follow up query
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor